white dots from steriod (hot movate) - Page 2
Page 2 of 2 First 1 2

Thread: white dots from steriod (hot movate)

  1. #11
    Administrator gymrat's Avatar
    Join Date
    Feb 2009
    Location
    Where The Sun Shines
    Posts
    33,400
    Quote Originally Posted by Mkkay View Post
    Best person to ask and take advice from is @gymrat she’s knows everything
    @Mkkay Awwh u so sweet
    @2ksparevc yes your skin will eventually blend and be back to normal, but it isn't going to happen over night, but in due time it will, will take longer than 3 days!
    -Our attitude toward life determines life's attitude towards us-

  2. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  3. #12
    IMG_4481.jpg

    6 days with no use and I thought it was getting slightly better but now I think its getting worse,

    Ive noticed my leg sweats, no matter what pants I wear which is really strange since Im not hot,

    Also the skin there is sore and really tight (probably dry) but it hurts to bend my leg now

    going to the doctor tomorrow, really regret using it!!

  4. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

Similar Threads

  1. Movate vs "Espharma" Movate
    By DelRehBaby in forum Skin Lightening
    Replies: 1
    Last Post: 06-09-2019, 06:08 AM
  2. Neoprosone/Hot Movate
    By aelfalan in forum Skin Lightening
    Replies: 104
    Last Post: 03-12-2012, 07:34 PM
  3. I had a dream about Hot Movate.
    By futurecaramelbabe in forum Skin Lightening
    Replies: 6
    Last Post: 11-05-2011, 05:08 PM
  4. difference in hot movate cream/gel?
    By brownskinned in forum Skin Lightening
    Replies: 4
    Last Post: 11-05-2011, 12:29 AM
  5. Hot movate gel
    By DarkBlackGirl in forum Skin Lightening
    Replies: 8
    Last Post: 12-04-2009, 06:33 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •